I originally posted the following information and commentary onto my Facebook wall…
COVID Vaccine: Period Changes Could Be A Short-Term Side Effect:
(Olga Robinson & Rachel Schraer) At a Covid vaccine appointment, you will probably be warned of possible side effects – fever, headache, a sore arm for a day or two afterwards. Changes to the menstrual cycle will not appear on the list.
But women online around the world have started asking if early, heavy or painful periods might be an unlisted reaction to the jab.
Dr Kate Clancy, a medical anthropologist, shared on Twitter her experience of an unusually heavy period following the Moderna vaccine, and received dozens of similar accounts in response. With former colleague Dr Katharine Lee, she launched a survey documenting people’s experiences.
My Commentary: Preventative medical treatment, or bioweapon?
(All original portions of this work, by Rayn Kleipe, are licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License, while all redistributed links, images, sounds, videos, and writings are protected under 17 U.S.C. § 107: Fair Use, or under Public Domain)